# SDR AUS20011409

- Difficulty date: August 2, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 57150
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 11,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE NR 2 HYDRAULIC SYSTEM PUMP LOW PRESSURE.
